# SDR ABXA9800940

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101413
- Condition: Cracked
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FORWARD LOWER CARGO COMPARTMENT DOOR EXTERIOR SKIN CRACKED IN SEVERAL PLACES AT THE DOOR PAN ATTACH RIVETS.  REPAIRED DOOR SKIN IAW ABX REA D952-25273.
